# SDR HEEA954398

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling Assy
- Part number: 214040630001
- Condition: Wrong Part
- Location: T/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT SPRING INSTALLED IN UNIT.  SPRING P/N 214-040-632-001 INSTALLED .  NEED SPRING P/N 214-040-632-003. REPAIRED BY PHI.
